Annals of Pure and Applied Logic 117 (1-3):209-221 (2002)

Abstract
Say that a d.c.e. degree d is nonisolated if for any c.e. degree a
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/s0168-0072(01)00117-8
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,431
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The D.R.E. Degrees Are Not Dense.S. Cooper, Leo Harrington, Alistair Lachlan, Steffen Lempp & Robert Soare - 1991 - Annals of Pure and Applied Logic 55 (2):125-151.
Isolation and the High/Low Hierarchy.Shamil Ishmukhametov & Guohua Wu - 2002 - Archive for Mathematical Logic 41 (3):259-266.
The Isolated D. R. E. Degrees Are Dense in the R. E. Degrees.Geoffrey Laforte - 1996 - Mathematical Logic Quarterly 42 (1):83-103.
Isolation and the Jump Operator.Guohua Wu - 2001 - Mathematical Logic Quarterly 47 (4):525-534.

View all 8 references / Add more references

Citations of this work BETA

Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409-420.

Add more citations

Similar books and articles

Jump Operator and Yates Degrees.Guohua Wu - 2006 - Journal of Symbolic Logic 71 (1):252 - 264.
A Jump Operator on Honest Subrecursive Degrees.Lars Kristiansen - 1998 - Archive for Mathematical Logic 37 (2):105-125.
Isolation and the Jump Operator.Guohua Wu - 2001 - Mathematical Logic Quarterly 47 (4):525-534.
The Jump Operation for Structure Degrees.V. Baleva - 2006 - Archive for Mathematical Logic 45 (3):249-265.
Minimal Degrees and the Jump Operator.S. B. Cooper - 1973 - Journal of Symbolic Logic 38 (2):249-271.
On the Jump Classes of Noncuppable Enumeration Degrees.Charles M. Harris - 2011 - Journal of Symbolic Logic 76 (1):177 - 197.
The Jump Operator on the Ω-Enumeration Degrees.Hristo Ganchev & Ivan N. Soskov - 2009 - Annals of Pure and Applied Logic 160 (3):289-301.
Badness and Jump Inversion in the Enumeration Degrees.Charles M. Harris - 2012 - Archive for Mathematical Logic 51 (3-4):373-406.
Embedding Jump Upper Semilattices Into the Turing Degrees.Antonio Montalbán - 2003 - Journal of Symbolic Logic 68 (3):989-1014.
On the Symmetric Enumeration Degrees.Charles M. Harris - 2007 - Notre Dame Journal of Formal Logic 48 (2):175-204.

Analytics

Added to PP index
2014-01-16

Total views
8 ( #928,187 of 2,371,808 )

Recent downloads (6 months)
1 ( #557,530 of 2,371,808 )

How can I increase my downloads?

Downloads

My notes